a reply to: JustMike
I'm replying to my own post so folks can refer back to it easily if they wish to.
Dada's been in the Jihlava Psych. Hospital for a week now.(See linked post for details of why she's there etc.) Yesterday my Doc called there on my
behalf and at my request; docs are better & quicker at talking to one another as they know the same jargon.
Dada took a couple of days to settle in, but the doc who has been looking after her day to day said she's doing pretty well now. She's calmed down a
lot and seems in good spirits. The doc said that Dada basically talks non-stop!
This is a actually a good sign because that's the way she behaves when she's pretty happy. Best thing is, she's not wandering around aimlessly with
her head down and crying all day long, which is what she did in the last place she was in a couple of years back. That was just horrible. In that
other place, they kept her doped up to the eyeballs so she was "cooperative" and naturally, she felt like death warmed over. No wonder she cried all
day and just wanted to go home.
This place is treating her much more gently and compassionately. So, all things considered she doing ok and that is a huge
weight off my
Things are not going so great for me. I woke up feeling extremely nauseous this morning and just managed to rush to the kitchen sink in time. (No way
I would've made it to the bathroom.) That was a couple of hours ago and I'm still not feeling very good, so I'll talk to my doc about it when I go in
for my daily IV and consultation later this morning.
I've had episodes of nausea and vomiting a few times already. Generally speaking it's because these are very strong drugs and we are right on the
limit of what can be used outside a hospital setting. It takes a very experienced and correctly qualified doc just to administer some of these drugs
but mine has the needed training and experience. But for all that, sometimes my body is just not having such a good day and simply can't manage it.
I expect he'll consider reviewing my various meds and doses. Either reduce doses or perhaps eliminate/change one or two. He could also reduce or
modify what I get in the morning IV. It's a very tricky balancing act and I must admit he's done wonderfully well. I have way less serious pain than I
had just a few weeks ago but now the nausea is really becoming an issue. He'll doubtless be concerned that I don't run into problems with
malnourisment or even dehydration. On days like this I sometimes struggle to keep down half a glass of plain water.
Anyway, we'll get it figured out. Only 10 days to go til my op, so that's a positive!
And, if things just get too much for me with all of this, there'll be no problem to get me admitted early, where they can then use the full range of
hospital-based pain relief and dietary supplements they have available. I'd rather not do that. I mean, who actually enjoys lying around in a hospital
bed? But we'll see.
edit on 16/11/18 by JustMike because: (no reason given)